On the complex separatrices of some standard-like maps

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We propose a new method for studying asymptotic behaviour of complex separatrices of some symplectic maps. Our approach gives an alternative method (as opposed to iterating the maps) for computing some constants to measure the splitting of separatrices. Details are presented for semistandard and cubic standard-like maps.

Original languageEnglish
Pages (from-to)1225-1236
Number of pages12
JournalNonlinearity
Volume7
Issue number4
DOIs
StatePublished - Jul 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the complex separatrices of some standard-like maps'. Together they form a unique fingerprint.

Cite this